MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VHR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the chip in the device c-cover could not be determined, however, the issue was likely the result of component failure due to repetitive use stress, handling and or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the cysto-nephro videoscope, which was an olympus asset with no reported complaint.During the evaluation of the device, a chip on c-cover was observed, likely due to stress.There was no patient involvement, and no harm was reported as a result of the event.

Brand Name
CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25816437
Report Number3002808148-2026-23921
Device Sequence Number21507593
Product Code FAJ
UDI-Device Identifier04953170310522
UDI-Public04953170310522
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-VHR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown